Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Nifen Plus Tablet Health Feed

Can I take tablet diclofenac sodium and paracetamol with nimesulide 100 mg at same time?

Dr.Jayvirsinh Chauhan 94% (33885ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
Can I take tablet diclofenac sodium and paracetamol with nimesulide 100 mg at same time?
No you should not .. Never take any medication like it.. It can fail your kidneys and then even after spending lakhs of rupees you will not be able to get the cure .
2 people found this helpful
Submit FeedbackFeedback

Can be paracetamol be given after 1 hour of sumo (paracetamol 325 mg 100 mg nimesulide) if fever does not come to decrease?

Dr.Sajeev Kumar 92% (39990ratings)
C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
Can be paracetamol be given after 1 hour of sumo (paracetamol 325 mg 100 mg nimesulide) if fever does not come to dec...
Yes a paracetamol be given after 1 hour of sumo (paracetamol 325 mg 100 mg nimesulide) if fever does not decrease . you may also need antibiotics if you have infection of the chest or anywhere
Submit FeedbackFeedback

Would it be safe to have aceclofenac paracetamol serratiopeptidase for severe body pain/back pain. Please suggest me.

Dr.B.D. Verma 93% (2224ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS), Post Graduate Diploma in Hospitality Administration (PGDHA)
Sexologist, Lucknow
Would it be safe to have aceclofenac paracetamol serratiopeptidase for severe body pain/back pain. Please suggest me.
For body pain only aceclofenac and paracetamol is best serratiopeptidase is used for swelling and inflamation. But if you have body pain, know the region then take medicine is right choice.
5 people found this helpful
Submit FeedbackFeedback

I am from suffering from fever what can I do for it and I have take a medicine like paracetamol.

Dr.Lalit Kumar Tripathy 91% (20614ratings)
MBBS
General Physician, Cuttack
I am from suffering from fever what can I do for it and I have take a medicine like paracetamol.
1.Take paracetamol 500mg, one tablet sos upto a maximum of three tablets daily after food 2.cold sponging Sos 3.Drink plenty of water 4.Take rest 4.If no relief do blood examination like ESR, CBC, Widal/ Typhidot test, Blood for mp/malaria antigen and Dengue antigen(NS1) test after consulting doctor 5. consult me for further advice
Submit FeedbackFeedback

I used to take one fourth of nise when I feel headache. Not frequently rather occasionally. Is paracetamol a better alternative or nimesulide is good.

Dr.Rajesh Jain 96% (15756ratings)
MBBS
General Physician, Jalgaon
I used to take one fourth of nise when I feel headache. Not frequently rather occasionally. Is paracetamol a better a...
Please Paracetamol is better I will suggest few points Please Wake up early go for morning Do regular pranayam and yoga Do meditation to give rest to your brain
1 person found this helpful
Submit FeedbackFeedback

I took 1 paracetamol and nimesulide tablet along with a cheston cold tablet accidentally since I had a minor fever and cold! Is it ok? Are there any side effects?

Dr.Nihar Ranjan Naik 90% (610ratings)
MBBS
General Physician, Sambalpur
I took 1 paracetamol and nimesulide tablet along with a cheston cold tablet accidentally since I had a minor fever an...
No need to take all those tablets. Nimesulide has been banned in India. But don't worry. No side effects with single dose. You will be cured.
1 person found this helpful
Submit FeedbackFeedback

I am having throat irritation and body pain, can I use azithromycin 250 and nimesulide and paracetamol tablets.

Dr.Rajesh Choda 93% (8374ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Zirakpur
I am having throat irritation and body pain, can I use azithromycin 250 and nimesulide and paracetamol tablets.
Nimu should be avoided. But Ill suggest not to go for antibiotics also without doctor's advise. If it is less irritation, pl go for Turmeric gargles and Turmeric/ Curcumin based oral medicine and Sitopaladi combos for curing it naturally and also enhancing immunity. Also take Oscimum extract or boil it in water and sip water. See in 2-3 days. Please contact if you need more info.
Submit FeedbackFeedback

Hi, I had Tooth RTC, after local anesthesia, after 5 hrs, I have sever pain, should I take nimesulide plus paracetamol tablet.

MBBS, Post Graduate in Anaesthesiology, DA DNB Anaesthesiology (Gold Medalist)
Pain Management Specialist, Hyderabad
Hi, I had Tooth RTC, after local anesthesia, after 5 hrs, I have sever pain, should I take nimesulide plus paracetamo...
There are various pain killers 1.if you are diabetic then use only ultracet (tramadol+paracetamol) or combiflam twice daily for 3 days 2.if not you can take diclofenac +paracetamol twice for 3 days.
1 person found this helpful
Submit FeedbackFeedback

I have got red eyes since last 3 days. I am having headache and nausea and vomiting I have take paracetamol but there was no effect.

AUTLS, CCEDM, MD - Internal Medicine, MBBS
General Physician, Faridabad
I have got red eyes since last 3 days. I am having headache and nausea and vomiting I have take paracetamol but there...
get ur platelet count done and dengue ns ag test done take oflox eye drop for red eye.. take dolo 650 mg for pain

My mother is suffering from dengue and has NS1 virus. The doctor has prescribed ORS, paracetamol and domperidone. But I read that in dengue fever one should avoid taking paracetamol tablets. So should she keep taking paracetamol tablets or no. And what precautions should be taken and please suggest any remedies for it.

Dr.Chakravarthy S S 92% (156ratings)
MBBS, PG Diploma in HIV Medicine
General Physician,
My mother is suffering from dengue and has NS1 virus. The doctor has prescribed ORS, paracetamol and domperidone. But...
Hello lybrate-user. If it's NS1 positive then you need to be cautious. Monitor platelet count regularly. Watch out for any rash or red patches on skin, black stools, bleeding gums, chest pain and shortness of breath. All the pain killers should be avoided in dengue as they can cause gastrointestinal tract bleeding. You may use paracetamol as it has more antipyretic action than anti inflammatory action. Recovery is the rule and no need to be panic. You only need platelet transfusion when there is evidence of hemorrhage and less than 10000 cells. So Absolute bed rest is recommended to avoid unnecessary injury and subsequent bleeding. Give plenty of fluids, fruits. Take care If still need further assistance please contact.
Submit FeedbackFeedback